| Model Number |
802111 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use of the device for a cardiopulmonary bypass (cpb) procedure, the level sensor system was alarming that it was not attached.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) replaced the level sensors and the module; reassigned the module and retested the level system.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the level module and sensors to lab use only (luo) testing equipment.The setup was run and there were no issues.Per the data logs, there were multiple occurrences of the sensors uncoupling which would cause the alarming that the end user was experiencing.The uncoupling was likely due to the mounting pad not being fully adhered to the reservoir.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.